MathSciNet Relay Station
MathSciNet bibliographic data
MR2600248 90C25 (15A18 65K05)
Cai, Jian-Feng; Candès, Emmanuel J.; Shen, Zuowei A singular value thresholding algorithm for matrix completion. SIAM J. Optim. 20 (2010), no. 4, 1956–1982.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement